MathSciNet Relay Station
MathSciNet bibliographic data
MR2481054 42B30 (35J15 42B25 42B35 46E15)
Hofmann, Steve; Mayboroda, Svitlana Hardy and BMO spaces associated to divergence form elliptic operators. Math. Ann. 344 (2009), no. 1, 37–116.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement